# SDR IPXA10560953

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING INBD FLAP LOWER SURFACE HAS A DENT 2" FWD OF OTBD AFT ATTACH BRACKET FOR 672HB.  REPAIRED DENT ON RT WING INBD FLAP LOWER SURFACE 2" FWD OF OTBD AFT ATTACH BRACKET FOR 672HB IAW SRM 51-70-10-2R-3 AND SRM51-70-10-24-4 AND SRM51-70-10-2R-G.
